# SDR CA090727012

- Difficulty date: July 25, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Gulstm 690
- Aircraft time: 5,468 hours
- Engine: Garrtt TPE3315251K
- Propeller: Hartzl HCB3TN5
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pump
- Part number: A4033A
- Condition: Unserviceable
- Location: Feathering Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NTS TEST FUNCTION FAILED ON PREFLIGHT CHECK FOR NR 1 ENGINE. UNFEATHER PUMP NOT FUNCTIONING WHEN AIR-START MODE SELECTED, 24 VOLTS PRESENT AT CONNECTOR.
